MathSciNet Relay Station
MathSciNet bibliographic data
MR1192518 (94d:58131) 58F39 (35Q35 58F22 58F36 82C24)
Collet, P.; Eckmann, J.-P. Space-time behaviour in problems of hydrodynamic type: a case study. Nonlinearity 5 (1992), no. 6, 1265–1302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement